# SDR DALA2019110400237

- Difficulty date: November 4, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 55,442 hours, 7,163 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, IMPACT DAMAGE ON FLOOR PANELS 152MF, 151EF, 151KF, AND 152LF IN FORWARD CARGO COMPARTMENT. REPLACED FLOOR PANELS152MF, 151EF, 151KF, AND 152LF. LP 1344584
